# SDR 95ZZZX1205

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15378
- Make and model: Piper PA 28-180
- Aircraft serial: 287305067
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 6345100
- Condition: Cracked
- Location: Rudder Bar
- Part time: 5,774 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE RUDDER PEDAL BAR SUPPORT ASSEMBLY WAS FOUND CRACKED AT THE AFT LEFT CORNER.  THE CRACK WAS ABOUT 1 INCH LONG.
